I had a lower facelift almost 6 months ago, my jaw and sides of my face are still brusied plus my eyes are brusied and I didn't have eye surgery. I pretty much look the same, he was surprised and said he would redo the surgery , what do you think. Any information would bge great. Thank you
Lower Facelift 6 Months Ago and Still Have Bruising?
Doctor Answers (5)
Bruising 6 Months After Facelift Surgery
It is unusual to have bruising for this duration. Revision surgery may be necessary no matter who performs your surgery as it is a possibility of any aesthetic procedure. Revision should be ok at 6 months, but you may want to get a second opinion.
Post Lower Facelift Bruising?
Thank you for your question. A little blood is trapped under the skin from micro bleeding after surgery and this can take 6-8 months to fully resolve. The body will eventually reabsorb this material, and recycle it. You can consider the V-Beam for accelerating this process. We have had it help in many situations similar to the one you describe. I hope this helps.
Hemosiderin Staining After Facelift
If there is hemosiderin staining this may continue to improve. However, a Q-switched laser may help with this.
You might also like...
Persistent bruising after facelift.
Firstly, redoing the surgery will only add to the bruising. Secondly, long term 'bruising' may occur if there has been excessive bleeding and swelling at the time of the original facelift. It is the result of hemosiderin deposition. Hemosiderin is an iron-containing molecular complex within red blood cells concerned with the transport of oxygen. In an acute bruise red cells leave the blood vessels and accumulate in the tissues, but later die releasing hemosiderin. This can stain the tissues brown. White cells called macrophages eventually remove it but it can take a long time.
What you describe is not normal but might be a result of the old bruising dissolving and the iron in the hemoglobin molecules in the red blood cells getting into the skin and staining it brown. Maybe check with a dermatologist too.